MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VECHCLE, MOTORIZED 3-WHEEL

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VECHCLE, MOTORIZED 3-WHEEL
Model Number VICTORY LX SPORT (S710LXW)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer alleges her scooter tipped over 3 times.The first time consumer alleges she was in a denny's parking lot and the scooter was going straight then suddenly it allegedly varied to the left & tipped over, eu jumped off the scooter trying to avoid injury and landed on her kneecap.The second time the consumer was taking out the trash (area of the terrain is uneven.Consumer was feeling this was tipping due to possibly hitting a pothole.Not sure of exact date but somewhere between (b)(6) 2025.The third time was on (b)(6) 2025 at church when she was talking to someone, and the unit allegedly varied on her causing her to tip over and allegedly she skinned her knee.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges her scooter tipped over 3 times.The first time consumer alleges she was in a (b)(6) parking lot and the scooter was going straight then suddenly it allegedly varied to the left & tipped over, eu jumped off the scooter trying to avoid injury and landed on her kneecap.The second time the consumer was taking out the trash (area of the terrain is uneven.Consumer was feeling this was tipping due to possibly hitting a pothole.Not sure of exact date but somewhere between (b)(6) 2025.The third time was on (b)(6) 2025 at church when she was talking to someone, and the unit allegedly varied on her causing her to tip over and allegedly she skinned her knee.
 
Additional Manufacturer Narrative
Provider evaluated the unit and the tiller showed that is twisted to the left side seating on the scooter.Provider was able to adjust the shaft to straighten the front tire, so it can line up with tiller.Scooter is working properly and consumer is satisfied.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VECHCLE, MOTORIZED 3-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 18462
8008008586
MDR Report Key21695974
Report Number2530130-2025-00773
Device Sequence Number9308114
Product Code INI
UDI-Device Identifier00606509300438
UDI-Public00606509300438
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVICTORY LX SPORT (S710LXW)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale